Travelling waves for the KPP equation with noise

C. Mueller, R. Sowers

Research output: Chapter in Book/Report/Conference proceedingChapter

Original languageEnglish (US)
Title of host publicationStochastic analysis (Ithaca, NY, 1993)
PublisherAmer. Math. Soc., Providence, R.I.
Pages603-609
Number of pages7
Volume57
DOIs
StatePublished - 1995

Publication series

NameProc. Sympos. Pure Math.
PublisherAmer. Math. Soc., Providence, RI

Cite this

Mueller, C., & Sowers, R. (1995). Travelling waves for the KPP equation with noise. In Stochastic analysis (Ithaca, NY, 1993) (Vol. 57, pp. 603-609). (Proc. Sympos. Pure Math.). Amer. Math. Soc., Providence, R.I.. https://doi.org/10.1090/pspum/057/1335501